Aa
A
A
Close
Psychopharmacology Group
The function of this group is to discuss, in an objective, fact-based fashion, the therapeutic benefits, adverse effects, interactions and risks of psychopharmacological agents.
1 - 20 (of 67) questions
NEWEST
ACTIVE
Avatar universal
i had been prescribed different antidepressants and benzos for about twenty years when I started feeling internal tremors and dysarthria,...
Avatar universal
Is it ok to go from Ativan to Valium ? I take 0.5mg each day and I am feeling inter dose anxiety between doses and I don't want to take m...
17 answers |
Avatar universal
First of all I'm sorry for my english level witch is bad but i'll try to explain myself 'cause I dont feel good these days.. I stopped u...
Avatar universal
What is the best way to quit your medication. I don't think cold turkey is the best way. I do not take a high dosage. 300mg a day of L...
10507009 tn?1410653242
Hello, and thank you for taking the time to read this. I have Borderline Personality Disorder, Anxiety Disorder, and Bipolar II. For trea...
Avatar universal
Hi, I was on lexapro 10 mgs, which worked fine for one year. Then I got my anxiety back. He upped to 20mgs, which did nothing. He sugg...
1 answer |
Avatar universal
Hi. New to this group! I have a question about stopping Lyrica. I have a history of headaches and overall body aches but have never been ...
Avatar universal
Hi! i have been on en of zyprexa for over 3 years now. have been some month without between those years, but mostly on it. Now i ha...
Avatar universal
I have been on Celexa for about a year starting at 10mg and increasing to 20mg. I have a weird sensation that I am always shaking in my a...
1 answer |
Avatar universal
I have been on 1mg valium/day for 8 years. I have been taking .75mg the past 3 days and have been just fine. Today I am only going to tak...
Avatar universal
I have Bipolar I, and have been experiencing a great deal of relief from Lamictal/Lamotrigine for several years. However, my psychiatrist...
2 answers |
Avatar universal
75 mg zoloft for a few months, doing well. Incurred a break up, went to doc, upped to 100mg about 4 weeks 3 days ago. still super tired.....
Avatar universal
can psychoactive drugs do that perhaps? i heared muscimol (substance from a mushroom) can reduce td. it is also psychoactive. or cannabis?
2 answers |
Avatar universal
any ideas tips....... help!?... i.e. charts or guides lol)
Avatar universal
My Good doctor whom has helped me beyond words, has worked with me by TALKING to me about how I feel about coming off 13 years of Xanax 1...
Avatar universal
A brief summary...1 year ago, a psychiatrist needed to take me off the Ativan I was on for 5 years, because I started developing a seriou...
Avatar universal
Has anyone had Gabapentin cause fainting? I started taking Gabapentin for nerve pain about three days ago. Starting out at 100mg three ...
Avatar universal
I’m 47 years old and here’s my situation: • Been taking Zoloft for over 15 years, most of the time 100 or 200 mg/day • Unsupervised. ...
Avatar universal
I was on Remeron (mirtazapine) 15mg a night for sleep, for the last 5 1/2 monthes. My neurologist saw that I gained 30lbs in that short ...
Avatar universal
I obsessively spell words backwards and have done it for years. It has intensified over the year. My doctor increased my sapphris 10mg to...
A
A
Recent Activity
19190868 tn?1473709217
Blank
Sjmaki joined this group
Welcome them!
Sep 12
Avatar universal
Blank
shirl000 joined this group
Welcome them!
Aug 29
1462810 tn?1327364049
Blank
katrinika commented on You are a Believer
Aug 29